# SDR ASOA200900714

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PAX DOOR ANCHOR FITTING IS CRACKED.  REMOVED PAX DOOR AFT COUNTER BALANCE ANCHOR AS REQUIRED IAW AMM 52-11-17-000-804.  INSTALLED NEW PAX DOOR ANCHOR ASSY AS REQUIRED IAW AMM 52-11-17-400-804.  PAX DOOR REQUIRES ADJ/TEST.  C/W ADJUSTMENT AND OPS CHECK TO THE PAX DOOR AFT COUNTER BALANCE SYSTEM IAW MM 52-11-17-820-802 AND 57-11-17-710-802.  THE PAX DOOR CHECKS GOOD AT THIS TIME.
